# SDR 9806779763

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Engine: Pwa JT8D11
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 36,183 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO MAINTAIN EQUAL POWER SETTINGS, THE POWER LEVERS WERE SPLIT WITH THE LEFT FORWARD OF THE RIGHT.  CREW ELECTED TO RETURN TO DTW.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.  ENGINE OPERATIONAL CHECK OK.
